Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Corrigendum to “Minimal surfaces in finite volume noncompact hyperbolic $3$-manifolds”
HTML articles powered by AMS MathViewer

by Pascal Collin, Laurent Hauswirth, Laurent Mazet and Harold Rosenberg PDF
Trans. Amer. Math. Soc. 372 (2019), 7521-7524 Request permission
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53A10
  • Retrieve articles in all journals with MSC (2010): 53A10
Additional Information
  • Pascal Collin
  • Affiliation: Institut de Mathématiques de Toulouse, Université Paul Sabatier, 118, route de Narbonne, F-31062 Toulouse Cedex, France
  • MR Author ID: 294252
  • Email: collin@math.ups-tlse.fr
  • Laurent Hauswirth
  • Affiliation: Université Paris-Est, LAMA (UMR 8050), UPEM, UPEC, CNRS, F-77454 Marne-la-Vallée, France
  • MR Author ID: 649999
  • Email: hauswirth@univ-mlv.fr
  • Laurent Mazet
  • Affiliation: Institut Denis Poisson, CNRS UMR 7013, Université de Tours, Université d’Orléans, Parc de Grandmont, F-37200 Tours, France
  • MR Author ID: 722767
  • Email: laurent.mazet@univ-tours.fr
  • Harold Rosenberg
  • Affiliation: Instituto Nacional de Matematica Pura e Aplicada (IMPA), Estrada Dona Castorina 110, 22460-320 Rio de Janeiro-RJ, Brazil
  • MR Author ID: 150570
  • Email: rosen@impa.br
  • Received by editor(s): October 1, 2018
  • Received by editor(s) in revised form: January 16, 2019
  • Published electronically: August 14, 2019
  • © Copyright 2019 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 372 (2019), 7521-7524
  • MSC (2010): Primary 53A10
  • DOI: https://doi.org/10.1090/tran/7814
  • MathSciNet review: 4024560